# SDR CALA2022082602182

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A300*
- Aircraft serial: 3311
- Aircraft time: 40,233 hours, 24,838 cycles
- Engine: Iae V2524A5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: None
- Part number: NA
- Condition: None
- Location: Eng 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTS A REJECTED TO AT APPROX 80 KTS FOR A E2 EGT OVER LIMIT. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. AMM77-21-43-700-010. 3 OF 4 PROBES VERY HIGH RESISTANCE. REPLACED ALL 4 EGT PROBES. REF AMMTASK 77-21-15-400-010-A COMPLETED BORESCOPE INSPECTION OF HPT 1 AND HPT 2 BLADES AS COMPLETED IDT INSPECTION OF BORESCOPE PLUGS INSTALLATION AND REQUESTED BY LINE MAINT CONTROLLER TOMC EMC ARSHAD. NO SECURITY IAW GMM 9-10-05 AND AMM 72-00-00-200-018 REPORTABLE DEFECTS NOTED OR ANY FLYBACK CONDITION AT THIS TIME PFR  VSV MCH/HP VLV/ ENG INSP2  REPORTED BY EIU2FADEC. T5OVL BORESCOPE OF #2 ENG FOR TROUBLESHOOTING EGT EXCEEDANCE REQUIRED REMOVED ENG 2. PLUGS T1/T2 R, T2-T3R, IP 1, AND DRIVE PAD COVER COMPLETED INSTALLATION OF BORESCOPE PLUGS T1-T2R, T2-T3F, IP1, TROUBLESHOOTING DATA CH A . REF TSM 77-00-00-810-818-B, AIDS REF TASK 72-00-00-200-018-A0. REF TASK AMM72-00-00-200-018-A FOR BORESCOPE OF HPT AIRFOILS AND DRIVE PAD COVER REF TASK 72-00-00-200-018-A GPAR REPORT 6  CODE 5100 EGT 691 ALL OTHER PARAMETERS ADD EMP:U005759 NORMAL.PARA B. AND C. DID FUNCTIONAL TEST OF EGT REF PERFORMED TEST 11 HIGH POWER ASSURANCE RUN #2 ENGINE REF TASK 71-00-00-710-013-C, ALL ENGINE PARAMETERS IN NORMAL RANGE
